# SDR ASAA2019010628606

- Difficulty date: January 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 41,303 hours, 12,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311208720500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DUMMY RAIL AT STA.Y-254 HAS CORROSION AT FR16  GROUNDED - YES. ACCOMPLISHED DOUBLER REPAIR TO FLOOR SUPPORT IAW SRM 53-00-14-300-007 REMOVED CORROSION - ORIGINAL THICKNESS .079, REMOVED .045, REMAINING .034 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-11-15.
